DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

Article in press


Authors:

E. Guzman-Garcia and R. Sánchez-López

Title:

Corrigendum to: Independent Transversal Domination in Graphs [Discuss. Math. Graph Theory 32 (2012) 5–17]

Source:

Discussiones Mathematicae Graph Theory

Received: 2019-05-29, Revised: 2019-12-30, Accepted: 2020-01-03, https://doi.org/10.7151/dmgt.2297

Abstract:

In [Independent transversal domination in graphs, Discuss. Math. Graph Theory 32 (2012) 5–17], Hamid claims that if $G$ is a connected bipartite graph with bipartition $\{X,Y\}$ such that $|X|\leq |Y|$ and $|X|=\gamma(G)$, then $\gamma_{it}(G)=\gamma(G)+1$ if and only if every vertex $x$ in $X$ is adjacent to at least two pendant vertices. In this corrigendum, we give a counterexample for the sufficient condition of this sentence and we provide a right characterization. On the other hand, we show an example that disproves a construction which is given in the same paper.

Keywords:

domination, independent, transversal, covering, matching

PDF
Close